# SDR SWIA2021062859151

- Difficulty date: April 9, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H SIDE SEAT RAIL TRACK HAS MULTIPLE SPOTS OF CORROSION ,SCRATCHES AND GOUGES FROM FS847.00-FS977.00 APPROX.      (C-CHECK RO 6/22/2021)    REMOVED DAMAGED SEAT TRACK REF CRJ-900 AMM 53-00-49-000-801-A07  / INSTALLED NEW SEAT TRACK L/H SIDE APPROX FS847-FS977 REF CRJ-900 AMM 53-00-49-400-801-A07  / USED CALIBRATED TORQUE TOOL TUC 8607 CAL DUE DATE: 28-FEB-22 / ORDERED HARDWARE AS REQUIRED FOR INSTALLATION
